Alert archive / Mississippi / River Flood Warnings in 2017
River Flood Warning 50, NWS Jackson, MS
NWS Jackson, MS issued this river flood warning at Jun 22, 2017, 9:47 AM CDT for Leake County, Mississippi. It took effect at Jun 22, 2017, 7:00 PM CDT. It was in force for 12 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2017, 9:47 AM CDT (14:47 UTC)
- In effect from
- Jun 22, 2017, 7:00 PM CDT
- Expired
- Jun 23, 2017, 7:00 AM CDT
- In force
- 12 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- Minor
County Leake County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 81 km from the middle of the area, began a volume at 14:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Pearl River at Edinburg (ENBM6).
- Action stage
- 19 ft
- Minor stage
- 20 ft
- Moderate stage
- 26 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02482000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
107
WGUS44 KJAN 221448
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
947 AM CDT Thu Jun 22 2017
...The National Weather Service in Jackson has issued a Flood Warning
for the following rivers in Mississippi...
Pearl River At Edinburg affecting Leake County
Pearl River Near Carthage affecting Leake County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. 48 hours of forecast rainfall is used for all
forecast points today.
Additional information is available at:
http://water.weather.gov/ahps2/index.php?wfo=jan
The next regularly scheduled update is expected tonight between 8 and
10 PM.
&&
MSC079-231200-
/O.NEW.KJAN.FL.W.0050.170623T0000Z-170623T1200Z/
/ENBM6.1.ER.170623T0000Z.170623T0000Z.170623T0000Z.NO/
947 AM CDT Thu Jun 22 2017
The National Weather Service in Jackson has issued a
* Flood Warning for
The Pearl River At Edinburg
* from this evening to Friday morning.
* At 8:45 AM Thursday the stage was 16.5 feet.
* Minor flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast...The river is expected to rise to near flood stage this
evening.
* Impact...At 20.0 feet...Minor overbank flooding is occurring south
of the river.
&&
Flood Observed Forecast 6 AM Crest
Location Stg Stg Day Time Fri Sat Sun Crest Time Date
Upper Pearl River
Edinburg 20 16.5 Thu 09 AM 19.3 16.9 17.0 20.0 07 PM 06/22
&&
LAT...LON 3280 8951 3285 8935 3289 8922 3277 8918
3273 8932 3268 8946
$$
MSC079-232046-
/O.NEW.KJAN.FL.W.0051.170623T1200Z-170625T0900Z/
/CARM6.1.ER.170623T1200Z.170624T0000Z.170624T2100Z.NO/
947 AM CDT Thu Jun 22 2017
The National Weather Service in Jackson has issued a
* Flood Warning for
The Pearl River Near Carthage
* from Friday morning to late Saturday night.
* At 8:45 AM Thursday the stage was 13.3 feet.
* Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will rise above flood stage tomorrow morning
and will continue to rise to near 17.5 feet tomorrow evening.
* Impact...At 17.0 feet...Minor overbank flooding of low areas along
and near the river is occurring.
&&
Flood Observed Forecast 6 AM Crest
Location Stg Stg Day Time Fri Sat Sun Crest Time Date
Upper Pearl River
Carthage 17 13.3 Thu 09 AM 17.0 17.3 16.7 17.5 07 PM 06/23
&&
LAT...LON 3271 8964 3277 8956 3280 8951 3268 8946
3266 8952 3263 8960
$$1 follow-up statement
673
WGUS84 KJAN 230101
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
801 PM CDT Thu Jun 22 2017
...The Flood Warning is cancelled for the following rivers
in Mississippi...
Pearl River At Edinburg affecting Leake County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive or walk through areas where water covers roadway! The
water may be deeper than it appears. Remember...Turn around, don't
drown!
Forecasts are based on rainfall that has occurred and that which is
forecast to occur. Routine 24 hours of forecast rainfall is used for
most sites.
The next regularly scheduled update is expected between 8 and 10 AM.
&&
MSC079-230131-
/O.CAN.KJAN.FL.W.0050.000000T0000Z-170623T1200Z/
/ENBM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
801 PM CDT Thu Jun 22 2017
The Flood Warning is cancelled for
The Pearl River At Edinburg.
* At 6:45 PM Thursday the stage was 17.6 feet.
* Flood stage is 20.0 feet.
* Forecast...The river crested below flood stage at 17.7 feet. The
river will fall to 15.9 feet .
&&
Flood Observed Forecast 6 AM Crest
Location Stg Stg Day Time Fri Sat Sun Crest Time Date
Upper Pearl River
Edinburg 20 17.6 Thu 07 PM 17.0 15.9 17.4 M M
&&
LAT...LON 3280 8951 3285 8935 3289 8922 3277 8918
3273 8932 3268 8946
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Jun 22, 7:02 AM CDT, 2 hours 45 minutes earlier.
Area forecast discussion, Jun 22, 7:02 AM CDT, 2 hours 45 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
702 AM CDT Thu Jun 22 2017
...TROPICAL STORM CINDY CONTINUES TO IMPACT THE AREA...
.UPDATE...
Updated for 12Z aviation discussion
&&
.AVIATION...
12Z TAF discussion:
Tropical Storm Cindy will continue to drift north over western LA
today with current lack of much rainfall over the forecast area
filling in with numerous showers and scattered thunderstorms by
late morning. Pockets of heavy rain will have the potential to
produce brief IFR conditions at all sites although low ceilings
through 9 am this morning will bring more long-lasting IFR
conditions in spots. After 9 am and away from mentioned heavy
downpours flight cats will waver between MVFR and VFR through the
day, mainly as ceilings fluctuate between 2 and 4 kft. Otherwise,
expect surface winds to turn gusty today from the southeast
through south with gusts up to 30 mph at times not out of the
question at all sites. Tonight the worst of the conditions in
terms of locally heavy rainfall and thunderstorms should shift
toward GLH/GWO. /BB/
&&
.DISCUSSION...
Through Friday Night:
The center of Tropical Storm Cindy is nearing the coastline south
of the TX/LA border at this hour and will start moving inland
later on today. In our region, in the northeast quadrant of
Cindy's circulation, precipitation has gotten much more scattered
overnight as the main moisture advection axis has shifted to the
north and east. But this, by no means, signals the rain in
association with Cindy is near over.
First off, the southern two-thirds of our region has been placed
in Tornado Watch #363 through 1 pm this afternoon. More
consolidated rainband activity spiraling out from Cindy is
starting to work into the region from the south this morning but
thus far there have only been a few cells in these bands
exhibiting much rotation at all. However, surface based
instability has been increasing from the south subtly overnight
and this trend will hasten over the whole region by an hour or two
after sunrise and somewhat muted diurnal heating begins.
Typically the northeast quadrant of landfalling tropical systems
holds the best potential for tornado production due to the best
combinations of low level wind shear and at least limited
instability. In this case pockets of surface-based CAPE to at
least 2000 j/kg should materialize as temperatures heat up into
the 80s but low level shear is far from through the roof. The
juxtaposition of these factors is enough to warrant the tornado
watch but it may take several hours for the radar to start
cooperating with this expectation in any more than very isolated
fashion. It is certainly possible northern portions of the
forecast area that are currently clear of tornado watch #363 will
eventually be put in a watch as the day progresses and a slight
risk for severe storms will handle the threat through this evening
in the HWO and graphics.
This leads into another tricky aspect of the forecast, which is
the flooding threat. We inherited a flash flood watch for eastern
and southern zones through today but have expanded the watch for
all areas through tomorrow afternoon. For today the widespread
flooding threat is decreasing as heavy rain associated with
rainbands getting much more patchy. However, those areas getting
underneath these rainbands could receive a quick 1 to 2 inches
over rather saturated ground and this could certainly cause
flooding issues. By later tonight and into Friday weakening Cindy
advancing to the north (just west of our forecast area) should
start to consolidate a focused heavy rain threat over northwestern
zones, particularly late tonight into early Friday over the
Arklamiss Delta where multiple inches of rain could mount up
quickly. By midday Friday through at least Friday afternoon the
threat for at least locally heavy rain will persist in many areas
as shower and thunderstorm coverage increases over all areas in a
very moist environment (precipitable water values in excess of 2
inches). It is certainly possible some areas could remain under
the risk of flooding through Friday Night, especially over the
north half of the area, and the flash flood watch may be extended
in time there at a later point. Conversely, some southern
locations (particularly in southeastern MS) may see the risk of
flooding rainfall dramatically fall off tonight and not increase
markedly through Friday. If the latter is the case those areas
could be removed from the going flash flood watch early.
Finally, it is worth mentioning that shifting southeast through
southwest winds today through midday Friday could be quite gusty
at times. However, at this juncture wind speeds and gusts do not
look strong enough in any sort of widespread fashion to warrant a
wind advisory. Of course we will watch that aspect of the forecast
closely and it is important to note the very saturated soils in
some locations may allow trees to uproot with winds even below
advisory levels. Also, the threat for at least isolated severe
storms will persist on Friday in many areas (especially northern
zones) with the main risk coming from the low end tornado
potential, although some marginally damaging winds gusts are
plausible as well. All this will be addressed in the HWO and
graphics as much as possible. /BB/
Saturday through Wednesday:
Models and their ensembles were continuing to show a somewhat
active period in the wake of Cindy. There will be plenty of
moisture in its wake with pwats in excess of 2 inches for
Saturday. This will spell some locally heavy rainfall potential.
Meanwhile a broad latitude upper trough will bring a front into
the region over the weekend. Pwats ahead of the front will
continue to be 2 plus inches which spells the continued risk of
some locally heavy rainfall. As we go into early next week the
front will slide across the region by early Monday. It will leave
some drier air in its wake which sometimes happens in the wake of
a tropical system. The upper trough will deepen across the eastern
Conus. This will cause rain chances to decrease from the north
during the day Monday into Monday night. Rain chances will exit
the southern areas by Tuesday night. Drier air will push across
the region on Monday night into Tuesday night with lower 60s
dewpoints. This will cause nightly lows to dip into the lower to
middle 60s for early next week. As we go into midweek the upper
trough axis will lose its amplitude as upper ridging comes in from
the west. 2e will start to get some return low level flow as
dewpoints rise into the upper 60s to lower 70s by Wednesday night.
This will cause some isolated rain chances across the south on
Wednesday./17/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 85 75 86 74 / 78 49 81 71
Meridian 83 75 85 74 / 77 57 71 68
Vicksburg 86 77 84 75 / 79 65 85 72
Hattiesburg 85 74 86 74 / 72 62 67 43
Natchez 84 76 85 75 / 78 57 77 59
Greenville 86 75 82 72 / 78 84 87 69
Greenwood 87 76 81 72 / 75 66 87 71
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch through Friday evening for MSZ018-019-025>066-
072>074.
LA...Flash Flood Watch through Friday evening for LAZ007>009-015-016-
023>026.
AR...Flash Flood Watch through Friday evening for ARZ074-075.
&&
17/BBHazardous weather outlook, Jun 22, 4:52 AM CDT, 4 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 452 AM CDT Thu Jun 22 2017 ARZ074-075-LAZ007>009-015-023-MSZ018-019-034-231000- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Franklin LA-Bolivar-Sunflower-Washington- 452 AM CDT Thu Jun 22 2017 This hazardous weather outlook is for extreme southeastern Arkansas, and portions of northeastern Louisiana and northwestern Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Today through Tonight FLOODING THREAT...Elevated TIMING...Mainly Tonight Severe thunderstorms are possible through tonight across the region with the main threats being tornadoes and gusty, potentially damaging, wind gusts. Some flooding issues will become likely over the region, especially tonight, as showers and thunderstorms with locally heavy rain potential increase. (www.weather.gov/images/jan/graphicast/image1.png) (www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday Severe thunderstorms will be possible for mainly northeastern portions of central Mississippi Friday into Friday night with isolated severe thunderstorms possible elsewhere (except for portions of southeastern Mississippi) as the remnants of Tropical Storm Cindy continue to affect the region. The main threats from any severe storms will be from potentially damaging wind gusts and tornadoes. Continued localized flooding issues are likely for the entire region Friday into Friday night as pockets of showers and thunderstorms producing heavy rain continue in association with the remnants of Tropical Storm Cindy. (www.weather.gov/images/jan/graphicast/image2.png) (www.weather.gov/images/jan/graphicast/image3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through Friday night. LAZ016-024>026-MSZ025>033-035>050-053>055-059>063-231000- Madison LA-Catahoula-Tensas-Concordia-Leflore-Grenada-Carroll- Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha-Humphreys- Holmes-Attala-Winston-Noxubee-Issaquena-Sharkey-Yazoo-Madison MS- Leake-Neshoba-Kemper-Warren-Hinds-Rankin-Scott-Claiborne-Copiah- Simpson-Jefferson-Adams-Franklin MS-Lincoln-Lawrence- 452 AM CDT Thu Jun 22 2017 This hazardous weather outlook is for central Mississippi, north central Mississippi, northeastern Mississippi, southwestern Mississippi, and portions of east central Mississippi. .DAY ONE...Today and Tonight FLOODING THREAT...Limited TIMING...Today through Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Mainly Today Severe thunderstorms are possible through mainly early this evening across the region with the main threats being tornadoes and gusty, potentially damaging, wind gusts. Some flooding issues are possible over the region through tonight as showers and thunderstorms with locally heavy rain potential persist in scattered fashion. (www.weather.gov/images/jan/graphicast/image1.png) (www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday Severe thunderstorms will be possible for mainly northeastern portions of central Mississippi Friday into Friday night with isolated severe thunderstorms possible elsewhere (except for portions of southeastern Mississippi) as the remnants of Tropical Storm Cindy continue to affect the region. The main threats from any severe storms will be from potentially damaging wind gusts and tornadoes. Continued localized flooding issues are likely for the entire region Friday into Friday night as pockets of showers and thunderstorms producing heavy rain continue in association with the remnants of Tropical Storm Cindy. (www.weather.gov/images/jan/graphicast/image2.png) (www.weather.gov/images/jan/graphicast/image3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through Friday night. MSZ051-052-056>058-064>066-072>074-231000- Newton-Lauderdale-Smith-Jasper-Clarke-Jefferson Davis-Covington- Jones-Marion-Lamar-Forrest- 452 AM CDT Thu Jun 22 2017 This hazardous weather outlook is for southeastern Mississippi and portions of east central and south central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Mainly Today FLOODING THREAT...Elevated TIMING...Mainly Today Severe thunderstorms are possible through mainly early this evening across the region with the main threats being tornadoes and gusty, potentially damaging, wind gusts. Some flooding issues are likely over the region through mainly this evening as showers and thunderstorms with locally heavy rain potential persist in at least scattered fashion. (www.weather.gov/images/jan/graphicast/image1.png) (www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday Severe thunderstorms will be possible for mainly northeastern portions of central Mississippi Friday into Friday night with isolated severe thunderstorms possible elsewhere (except for portions of southeastern Mississippi) as the remnants of Tropical Storm Cindy continue to affect the region. The main threats from any severe storms will be from potentially damaging wind gusts and tornadoes. Continued localized flooding issues are likely for the entire region Friday into Friday night as pockets of showers and thunderstorms producing heavy rain continue in association with the remnants of Tropical Storm Cindy. (www.weather.gov/images/jan/graphicast/image2.png) (www.weather.gov/images/jan/graphicast/image3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through Friday night. 50 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. *FLOODING* Extreme...Confident in significant flooding. Significant...Significant flooding possible. Elevated...Confident in flooding. Limited...Flooding possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... www.weather.gov/jan/safe Latest Weather Briefing... www.weather.gov/jan/weather_briefing Tropical page... www.weather.gov/jan/tropical National Hurricane Center Home Page... www.nhc.noaa.gov/ Find NWS JAN on Facebook... www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... www.spc.noaa.gov/ Meso Analysis... www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... www.spc.noaa.gov/products/outlook/ Storm Reports... www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... www.weather.gov/jan/precipmaps River Forecast Center... www.weather.gov/lmrfc/ Significant River Flood Outlook... www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Special weather statement, Jun 22, 6:48 AM CDT, 2 hours 59 minutes before
Special Weather Statement National Weather Service Jackson MS 648 AM CDT THU JUN 22 2017 MSZ058-221215- Clarke MS- 648 AM CDT THU JUN 22 2017 ...A STRONG THUNDERSTORM WILL AFFECT EASTERN CLARKE COUNTY UNTIL 715 AM CDT... At 647 AM CDT, Meteorologists were tracking a strong thunderstorm over Crandall, or 12 miles east of Quitman, moving north at 45 mph. Winds in excess of 40 mph will be possible with this storm. This strong thunderstorm will be near... Sykes around 655 AM CDT. Snell around 705 AM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A tornado watch remains in effect until 100 PM CDT for east central Mississippi. LAT...LON 3190 8847 3186 8863 3223 8860 3223 8843 TIME...MOT...LOC 1147Z 192DEG 37KT 3200 8852 NF
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 7:42 PM CDT | Special Weather Statement | JAN | Jasper, Smith | 48 min |
| Jun 22, 6:48 AM CDT | Special Weather Statement | JAN | Clarke | 27 min |
| Jun 22, 6:55 AM CDT | Tornado Warning | JAN | Clarke | 24 min |
| Jun 22, 9:47 AM CDT | River Flood Warning | JAN | Leake | 66 hr |
| Jun 22, 11:14 AM CDT | River Flood Warning | JAN | Attala, Holmes | 8 days |
| Jun 22, 11:14 AM CDT | River Flood Warning | JAN | Madison, Yazoo | 9 days |
| Jun 22, 11:39 AM CDT | Tornado Warning | JAN | Copiah, Lawrence, Lincoln, Simpson | 36 min |
| Jun 22, 1:12 PM CDT | Special Weather Statement | JAN | Yazoo | 48 min |
| Jun 22, 1:15 PM CDT | Tornado Warning | JAN | Yazoo | 9 min |
| Jun 22, 1:32 PM CDT | Special Weather Statement | JAN | Lincoln | 43 min |
| Jun 22, 1:57 PM CDT | Special Weather Statement | JAN | Hinds | 63 min |
| Jun 22, 2:21 PM CDT | Special Weather Statement | JAN | Carroll | 24 min |
| Jun 22, 2:23 PM CDT | Special Weather Statement | JAN | Claiborne | 37 min |
| Jun 22, 2:26 PM CDT | Special Weather Statement | JAN | Yazoo | 34 min |
| Jun 22, 2:48 PM CDT | Special Weather Statement | JAN | Humphreys | 42 min |
| Jun 22, 2:55 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Leflore, Sunflower | 47 min |
| Jun 22, 2:58 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Jefferson, Warren | 36 min |
| Jun 22, 3:06 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Washington | 69 min |
| Jun 22, 3:32 PM CDT | Special Weather Statement | JAN | Sharkey | 43 min |
| Jun 22, 3:55 PM CDT | Special Weather Statement | JAN | Jefferson Davis, Simpson | 50 min |
| Jun 22, 4:24 PM CDT | Special Weather Statement | JAN | Sharkey | 51 min |
| Jun 22, 4:33 PM CDT | Special Weather Statement | JAN | Scott | 42 min |
| Jun 22, 4:41 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Sharkey, Washington | 18 min |
| Jun 22, 4:49 PM CDT | Special Weather Statement | JAN | Adams, Jefferson | 41 min |
| Jun 22, 5:07 PM CDT | Special Weather Statement | JAN | Montgomery | 38 min |
| Jun 22, 5:09 PM CDT | Special Weather Statement | JAN | Attala, Choctaw | 51 min |
| Jun 22, 5:14 PM CDT | Special Weather Statement | JAN | Sunflower | 61 min |
| Jun 22, 5:20 PM CDT | Special Weather Statement | JAN | Leake, Scott | 55 min |
| Jun 22, 5:30 PM CDT | Special Weather Statement | JAN | Claiborne, Jefferson | 45 min |
Nearby
River Flood Warnings in Mississippi, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.